# SDR ASMF201104003

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 23,523 hours, 14,707 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 9H2293
- Condition: Cracked
- Location: Rt Side
- Part time: 23,522 hours, 14,706 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING, DUE TO RT FWD WINDSHIELD BROKEN.  FLIGHT CREW PERFORMED THE QRH 1.14 PROCEDURE, CONFIRMING THE FAILURE.  MX PERSONNEL REPLACED THE WINDOW HEAT CONTROL MODULE AND RT FWD WINDSHIELD ASSY IAW MM 56-11-11 AND WINDOW HEAT SYS TEST WAS PERFORMED IAW MM 30-41-00, ALL CORRECT.  THE OVERWEIGHT INSP WAS PERFORMED IAW MM 05-51-35-210-801 PHASE I-A, NO DAMAGES WERE FOUND.
